# SDR GTIA2019031703228

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 45,250 hours, 20,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRATION FOUND @ RF34-34 STR43-44LH RAF01 246478201 OPENED REF LHTPR NRI 5000858398-0010-REVIEWED LTPR 5000858395-0010 AND HAS BEEN ACCOMPLISHED FOR EMBODIMENT REFER TO LTPR ROUTINE CARD 1002732580-0010.
